skip to main content

Kroger® Acetaminophen -- 225 Rapid Release Gel Caps


Kroger® Acetaminophen
  • Our price: $10.44

Out of stock
View Similar Products

Added to My List as a guest.

Your guest list will be saved temporarily during your shopping session.

Sign in to add items to your saved list(s).

1 item added to your list

Kroger® Acetaminophen -- 225 Rapid Release Gel Caps

Oops! Something went wrong and we were unable to process your request. Please try again.

Due to high demand, there is a max purchase quantity on this item.

This product does not qualify for the current ALLFOOD40 discount.

Kroger® Acetaminophen Description

  • Rapid Release Gel Caps
  • Temporary Relief from Fever, Minor Aches and Pains

Temporary relief from minor aches and pains due to: headache the common cold backache minor pain of
arthritis toothache muscular aches premenstrual and menstrual cramps temporarily reduces fever.


Directions

Do not take more than directed,

 

Adults and children 12 years and over: Take 2 gelcaps every 6 hours while symptoms last do not take more than 6 gelcaps in 24 hours, unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor.

 

Children under 12 years: Ask a doctor

*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.


Ingredients: Active Ingredient: Acetaminophen 500 mg (Pain reliever/fever reducer).
Inactive Ingredients: Croscarmellose sodium, D&C red #33, FD&C blue #1, FD&C red #40, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, stearic acid, titanium dioxide.
Warnings

See carton for complete warnings.

 

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more
than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen 3 or more alcoholic
drinks every day while using this product.

 

Allergy alert: Acetaminophen may cause severe skin reactions.

Symptoms may include: skin reddening blisters rash If a skin reaction occurs, stop use and seek medical
help right away.

The product packaging you receive may contain additional details or may differ from what is shown on our website. We recommend that you reference the complete information included with your product before consumption and do not rely solely on the details shown on this page. For more information, please see our full disclaimer.
Sponsored Link
Sign Up & Save

Get exclusive offers, free shipping deals, expert health tips & more by signing up for our promotional emails.

Please enter a valid zip code
FLDC7
200548